EconPapers    
Economics at your fingertips  
 

On conditional maximum likelihood estimation for INGARCH(p,q) models

Yunwei Cui and Rongning Wu

Statistics & Probability Letters, 2016, vol. 118, issue C, 1-7

Abstract: We establish the strong consistency and asymptotic normality of the conditional maximum likelihood estimator (CMLE) for INGARCH(p,q) models. Moreover, we develop an efficient algorithm to compute the estimated information matrix of the CMLE so that statistical inferences are readily to be conducted.

Keywords: Count time series; Estimation; Information matrix; INGARCH(p,q) process (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715215302200
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:118:y:2016:i:c:p:1-7

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2016.05.023

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:118:y:2016:i:c:p:1-7